# SDR ASAA1058252

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 13,858 hours, 4,494 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: J534P10
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLEXIBLE HOSE/TUBING BETWEEN HMU AND FUEL HEATER/SERVO ON NR 2 ENGINE IS LEAKING FUEL DURING IDLE ENGINE RUN.  REMOVED AND REPLACED NIPPLE FITTING ON FUEL HEATER/SERVO GOING TO FLEXIBLE HOSE TUBING.  INSTALLED NEW FLEXIBLE HOSE FOR HMU TO FUEL HEATER/SERVO PER 73 21 10.  LEAK CHECKS GOOD PER AMM 71 00 00.
